MathSciNet Relay Station
MathSciNet bibliographic data
MR1091704 (93h:13027) 13P10 (13A30 13D45 14B15)
Brundu, Michela; Stillman, Mike Computing the equations of a variety. Trans. Amer. Math. Soc. 337 (1993), no. 2, 677–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement